# SDR IPXA2020110361999

- Difficulty date: November 3, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 34,808 hours, 23,984 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N3710
- Condition: Delaminated
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG 4 DENT 4 (TOP OF APU) 8" AFT OF BS 1918.9 14" LOT BLO A=.187 Y=.015 A/Y=12.46 FOUND TO BE DELAMINATED.  REPAIRED IAW B757 SRM 51-70-10-2R, PER SRM 53-80-01-2R.
